# SDR P5CA9600248

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Press Module
- Part number: 373703
- Condition: Cracked
- Location: Nr 3 System
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND HYDRAULIC LEAK FROM NR 3 HYDRAULIC SYSTEM IN SAILBOAT AREA.  FOUND NR 3 HYDRAULIC SYSTEM PRESSURE MODULE HOUSING CRACKED.  REMOVED AND REPLACED SAME, OPS AND LEAK CHECK NORMAL IAW MM 29-11-23.
